# SDR AC2A075790

- Difficulty date: May 7, 2001
- Submitted: September 18, 2001
- Operation: General aviation
- Aircraft: N826MB
- Make and model: Bolkms BO105S
- Aircraft serial: 771
- Aircraft time: 11,807 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 32005023
- Part serial: 215221
- Condition: Erratic
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PART IS INDICATIONS.N1 INDICATIONS WERE IRRATIC.  REPLACED TACH/GEN.
